# SDR HALA2017072100204

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 53,099 hours, 9,799 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Part serial: MX397470
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT HYDRAULIC SYSTEM FLUID QUANTITY 0.82 ON AIRCRAFT ARRIVAL.  FOUND A LEAK FROM THE LEFT EDP.  REPLACED THE PUMP, ENGINE IDLE RUN 5 MINUTES IAW AMM 29-11-05. NO LEAK FOUND. SERVICED HYDRAULIC FLUID TO 1.06 IAW AMM 12-12-01. OK FOR SERVICE.
